Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in eyes. Nausea, the cause? Recommended vasograin. Why?

My daughter age 11 years is complaining for nausea feeling that too after 6pm everyday, secondly she is also complaining severe pain in her eyes....I got her check with eye specilist ( she is now wearing specs) but didn t gave her relief from both the pains....we took her to another doctor she has recommended vasograin ......please suggest on how can she get relief from the pains, is vasograin correct medicine for her. Is vasograin safe and without any side effects.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Vasograin is given for the treatment of migraine. Migraine in its classical form may cause nausea, vomiting and visual disturbances followed by severe headache. Vasograin contains a combination of ergotamine, caffiene, paracetamol and procloperazine. Ergotamine is specific for migraine pain, caffiene increases its absorption, paracetamol for pain and procloperazine prevents vomiting. Both ergotamine & procloperazine are capable of producing severe side effects on prolonged use. Often analgesics like paracetamol controls migraine when given in the initial stages (before acute pain starts). Your daughter can try paracetamol (for pain) along with ondansetron (for nausea). Both are well tolerated & safe with minimal side effects but indiscriminate use should be avoided to prevent side effects.
Answered: Mon, 11 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor